Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 58 years old, I take 3600 ml of

I am 58 years old, I take 3600 ml of gabapentim a day for nerve pain. I have been having stomach pain, diarrhea, bloating, feeling full for over a year. Recently had a stool test and it came back that I had severe enocrine pancreatic insufficiency. I had a ultrasound on my stomach and it came back normal. Can an ultrasound show normal and you still have epi or should I have an endoscopy ultrasound???
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my mother 58 year old is suffering from joint pain with swolling for long two year . doctors advised to take calsinose ,a nasal calsium spray and calsium tablet. after taking it for long time it does not bring any satis factory result. what I can do now

doctor1 MD

Sore tender nipples in a 58 year old male with diabetes Both nipples are tender and sore , no infection or lumps as per say, 58 year old male, taking metformin and glipizide for diabetes.

doctor1 MD

My sister (white, 58 years old, no children) has high bllod pressure and takes BP medication (lowest amount). She takes her BP at home in the morning. Today it was 150+/90+ and her husband took her to the hospital and they are keeping her over night. She also had an odd sensation in her breast area (probably some kind of mild chest pain) Her EKG showed no sign of an MI; they ran some tests and said that her tryptophan (?) levels were normal too but they could change in ~ 6-8 hours so they want her to stay overnight, to monitor her and to take blood levels again. Thoughts on what could be causing this? I am no alarmist but I am somewhat worried.

Loading Online Doctors....